CASE REPORTS
ENGLISH ABSTRACT
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

[Acne induced by amineptin: adnexal toxiderma].

INTRODUCTION: Amineptine-induced acne is a classical side effect often encountered after prolonged and excessive use of the antidepressor.

CASE REPORT: We report the case of a young female drug addict (benzodiazepines and alcohol) who denied overuse of amineptine. The initial inflammatory aspect of the lesion was unusual as was the histology report. The sebaceous glands were the site of cystic dilatation as would be expected, but in addition the sudoriparous glands showed keratinizing syringometaplasia with areas of neutrophilic eccrine hidradenitis.

DISCUSSION: This is the second report of such a case similar to other due to chemotherapy, benaxoprofene or toxic agents for example, and corresponds to direct toxicity to the sudoriparous glands which accumulate amineptine. We therefore propose the term of adnexal toxic drug eruption.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app